# SDR MASA200602630

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 21,502 hours, 16,978 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 647
- Condition: Failed
- Location: T/E Flap
- Part time: 14,115 hours, 11,347 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7462 ORD.  FLAPS FAIL AT 0 DEGREES.  MX REMOVED AND REPLACED RT BPSU.
